# SDR SIMA951652

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0243
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 215492
- Condition: Failed
- Location: Lt Mlg
- Part time: 1,619 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ORD - FLT 4076 - CAPTAIN NOTICED LEFT MAIN FELT SPONGY AND STOPPED AIRCRAFT.  MAINTENANCE INSPECTED LEFT MAIN AND DECIDED TO TAXI AIRCRAFT BACK TO GATE.  SPARKS STARTED COMING FROM NR 1 BRAKE, AIRCRAFT WAS PARKED OUT AT PENALTY BOX.  CHANGED NR 1 BRAKE.  NO FURTHER DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
